# SDR AALA201910169009

- Difficulty date: October 14, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 39,848 hours, 5,898 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ARMING DOORS FLIGHT ATTENDANT PANEL INDICATED (CHECK SLIDE PRESSURE) FOR DOOR 1L.   MAINTENANCE TROUBLE SHOT SLIDE INDICATION PER TSM 25-62-00-810-801, NO FAULT FOUND AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
